# SDR DALA2016102407474

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 38,916 hours, 25,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 1519
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BS 1519 UPPER FLOOR PANEL SKIN RBL 9 IS CRACKED.  FABRICATED AND INSTALLED A REPAIR ON THE FLOOR PANEL.
